# SDR GTIA2021081335925

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 20,294 hours, 8,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM BATTERY FAILED BITE TEST. EPSU BATTERY REQUIRES REPLACEMENT. SDR REQUIRED-VERIFIED NR 5001092339-0010 EPSU BATTERY 13WL REPLACED IAW AMM 33-51-38-000/400-002-A REV 69. OPC OF THE EPSU THRU BITE CHECK PERFORMED AS PER AMM 33-51-00-710-001 REV 69 TEST OK. SDR GENERATED
